Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On functions in the little Bloch space
and inner functions


Author: S. Rohde
Journal: Trans. Amer. Math. Soc. 348 (1996), 2519-2531
MSC (1991): Primary 30D45
MathSciNet review: 1322956
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that analytic functions in the little Bloch space assume every value as a radial limit on a set of Hausdorff dimension one, unless they have radial limits on a set of positive measure. The analogue for inner functions in the little Bloch space is also proven, and characterizations of various classes of Bloch functions in terms of their level sets are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 30D45

Retrieve articles in all journals with MSC (1991): 30D45


Additional Information

S. Rohde
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109; Fachbereich Mathematik, TU Berlin, 10623 Berlin, Germany
Email: rohde@math.tu-berlin.de

DOI: http://dx.doi.org/10.1090/S0002-9947-96-01497-3
PII: S 0002-9947(96)01497-3
Received by editor(s): June 10, 1994
Additional Notes: Research performed in part as a Feodor Lynen Fellow of the Alexander von Humboldt-Stiftung.
Article copyright: © Copyright 1996 American Mathematical Society